# SDR SWAA001854

- Difficulty date: September 26, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- Aircraft time: 56,539 hours, 59,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 300432
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT EXTERNAL EGRESS LIGHT AFT OF RT MLG WHEEL WELL INOP.  REMOVED AND REPLACED LIGHT BULB PER MM.
